# SDR SWAA2022022137433

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Inoperative
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 140DF IS CORRODED ALONG EDGES ON TOP SIDE. / REMOVED CORROSION FOUND TO BE OUT OF LIMITS OVER 30% FROM AFT CARGO COMPARTMENT FLOORBOARD 140DF AND FABRICATED NEW PNL FROM 2024-T3-071; TREATED AND PRIMED PART IAW SRM 53-00-53-1A-1; BOEING DWG 453A1610 REV T; F AND AMM 51-21-14-370-802; AMM 51-21-370-802
